# SDR CALA2016042100242

- Difficulty date: April 21, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 45,658 hours, 13,774 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WE GOT TE FLAP DISAGREE LIGHT ON APPROACH SIGN.  IAW FIM 27-51-00 BITE FSEU, NO FAULT NOTED.  BITE FSAM, NO EXISTING FAULTS.  RAN FLAPS HYDRAULICALLY & ELECTRICALLY, NO BINDING & NO NOISE NOTED.
